# SDR CALA2017050801329

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,182 hours, 28,685 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D532303982001
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FRAME 33, STRINGERS 42 - 43L.  REMOVED AND REPLACED THE SHEAR TIE.
